MAUDE Adverse Event Report: STRAUB MEDICAL AG ASPIREX; THROMBECTOMY & ATHERECTOMY

STRAUB MEDICAL AG ASPIREX; THROMBECTOMY & ATHERECTOMY
Catalog Number 80326
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: d2b (dqx; qew).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a thrombectomy and atherectomy procedure via left lower arm using aspirex.During the procedure, the hand switch allegedly came apart and the breakage occur outside of the patient body.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H.11.: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: no physical sample was received.A physical investigation was not possible.The user report and provided image contains information regarding catheter detachment.After review of the provided images detachment can be confirmed.A clear root cause for these incidents could not be identified but break of the guidewire represents a known inherent risk.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqx; qew), g2, g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ASPIREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22080586
Report Number3008439199-2025-00115
Device Sequence Number12861436
Product Code DQX
UDI-Device Identifier07640142811336
UDI-Public(01)07640142811336(17)260331(10)231887
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K220270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number80326
Device Lot Number231887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight79 KG